# SDR CA151221005

- Difficulty date: December 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 446 hours
- Engine: Pwc PW150A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: C1599931001
- Condition: Intermittent
- Location: Te Flaps
- Part time: 137 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP POWER CAUTION LIGHT ILLUMINATED ON APPROACH. QRH WAS COMPLETED AND THE AIRCRAFT LANDED NORMALLY. SIMILAR DEFECT WAS RECORDED PREVIOUSLY. THE FLAP CONTROL UNIT WAS REPLACED AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE. THE FLAP CONTROL MODULE P/N FE282-003 WAS ALSO REPLACED.
